# SDR 06FDEA1260

- Difficulty date: March 28, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 13,765 hours, 7,346 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Coupling
- Condition: Leaking
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, WHEN N1 WAS 80 - 90%, GOT GEN 1 FAULT ALERT.  ABORTED T/O AT 70KTS.  RESET GEN 1 AND ATTEMPTS A  SECOND T/O WITH THE SAME RESULT.  ABORTS AGAIN AT 70KTS.  ACN RELEASED FOR SERVICE PER MEL/CDL: 24-11-01  CATEGORY: B EXPIRATION: 31MAR06  "MEL 24-11-01: GEN (IDENTIFY 1 OR 2) NR 1 INOP.  A PU GEN MUST BE USED TO POWER AFFECTED BUS THROUGHOUT FLIGHT.  VERIFY AND RECORD IN AML/EAML THAT OIL QTY OF IDG IN DISCONNECT MODE, REMAINING OPERATIVE IDG, AND APU GEN ARE CHECKED ONCE EACH FLIGHT DAY.  FOUND LEAK AT COUPLING ON LINE FROM IDG TO COOLER.  TIGHTENED COUPLING, SERVICED IDG, LEAK CHECKS GOOD.  DISCONNECTED IDG C/0269806.  LEAKING COUPLING IS ROOT CAUSE.
